Iterative differentiations in rings of unequal characteristic

Marilena Crupi; Gaetana Restuccia

Bollettino dell'Unione Matematica Italiana (2001)

  • Volume: 4-B, Issue: 3, page 635-646
  • ISSN: 0392-4041

How to cite


Crupi, Marilena, and Restuccia, Gaetana. "Iterative differentiations in rings of unequal characteristic." Bollettino dell'Unione Matematica Italiana 4-B.3 (2001): 635-646. <>.

author = {Crupi, Marilena, Restuccia, Gaetana},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {10},
number = {3},
pages = {635-646},
publisher = {Unione Matematica Italiana},
title = {Iterative differentiations in rings of unequal characteristic},
url = {},
volume = {4-B},
year = {2001},

AU - Crupi, Marilena
AU - Restuccia, Gaetana
TI - Iterative differentiations in rings of unequal characteristic
JO - Bollettino dell'Unione Matematica Italiana
DA - 2001/10//
PB - Unione Matematica Italiana
VL - 4-B
IS - 3
SP - 635
EP - 646
LA - eng
UR -
ER -


  1. BONANZINGA, V.- MATSUMURA, H., F m -strongly integrable derivations, Communications in Algebra, 25(12) (1997), 4039-4046. Zbl0920.13024MR1481587
  2. CRUPI, M., F c -integrable derivations, Studii Si Cercetari Matematice, 50 (1998), 337-348. Zbl1015.14023MR1840147
  3. CRUPI, M.- RESTUCCIA, G., Integrable derivations and formal groups in unequal characteristic, Rendiconti del Circolo Matematico di Palermo, 47(II) (1998), 169-190. Zbl0930.13019MR1633467
  4. FROHLICH, A., Formal groups, in Lecture Notes in Math., Springer-Verlag, New York/Berlin (1968). Zbl0177.04801MR242837
  5. HAZEWINKEL, M., Formal groups and Applications, Academic Press, New York/San Francisco (1978). Zbl0454.14020MR506881
  6. MATSUMURA, H., Commutative Algebra, Benjamin Inc., New York (1980). Zbl0441.13001MR575344
  7. MATSUMURA, H., Integrable derivations, Nagoya Math. J., 87 (1982), 227-245. Zbl0458.13002MR676593
  8. RESTUCCIA, G.- MATSUMURA, H., Integrable derivations in ring of unequal characteristic, Nagoya Math. J, 93 (1984), 173-178. Zbl0526.13005MR738923
  9. RESTUCCIA, G., Anelli con molte derivazioni in caratteristica diseguale, Le Matematiche, XXXII (1977), 323-342. Zbl0482.13005

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.